# SDR CA030912005

- Difficulty date: September 9, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,896 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Part serial: 3452
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OPERATIONAL CHECK OF HYDRAULIC SYSTEM FOUND RT HYDRAULIC PUMP LANDING GEAR SELECTION HANDLE WON'T RETURN TO NEUTRAL POSITION WITHIN POINTED IN MM PERIOD OF TIME ( THREE TO NINE ) SECONDS. THE PUMP WAS IN SERVICE FOR 177.3 HRS SINCE NEW.
